# SDR 2006UALA00895

- Difficulty date: May 5, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 24,350 hours, 9,432 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LIGHTS STAYING ON BRIGHT AND EMERGENCY EXIT LIGHTS GOING ON AND OFF WITH THE DOUBLE CHIME.    ACCOMPLISHED CFDS TEST ON NUMBER 1 AND 2 CPC WITH NO FAULTS.  ALSO SWAPPED NUMBER 1 AND 2 CPC.  ACCOMPLISHED CFDS TEST WITH NO FAULTS.
